A problem with nonlocal conditions on characteristics for a hyperbolic equation that degenerates inside the domain
Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 81-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_1_a10,
author = {S. K. Kumykova},
title = {A problem with nonlocal conditions on characteristics for a hyperbolic equation that degenerates inside the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {81--90},
year = {1981},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_1_a10/}
}
TY - JOUR AU - S. K. Kumykova TI - A problem with nonlocal conditions on characteristics for a hyperbolic equation that degenerates inside the domain JO - Differencialʹnye uravneniâ PY - 1981 SP - 81 EP - 90 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_1_a10/ LA - ru ID - DE_1981_17_1_a10 ER -
S. K. Kumykova. A problem with nonlocal conditions on characteristics for a hyperbolic equation that degenerates inside the domain. Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 81-90. http://geodesic.mathdoc.fr/item/DE_1981_17_1_a10/